New Mexico, 2022

Hail and Damaging Winds in New Mexico, June 8, 2022

June 8, 2022 · NWS EPZ · 9 events in 3 counties and zones

The dryline brought deeper moisture back into areas east of the Rio Grande Valley. A deep upper low was located over the Baja peninsula and an upper level disturbance lifting north out of it helped to trigger several severe thunderstorms over South Central New Mexico producing hail up to the size of quarters and 74 mph wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EPZ wrote it up.

The dryline brought deeper moisture back into areas east of the Rio Grande Valley. A deep upper low was located over the Baja peninsula and an upper level disturbance lifting north out of it helped to trigger several severe thunderstorms over South Central New Mexico producing hail up to the size of quarters and 74 mph wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before the first event at Jun 8, 1:49 PM MST, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 8, 1:49 PM MST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
249 PM MDT Wed Jun 8 2022

.SYNOPSIS...
Daytime temperatures continue to hover around the 100 degree-mark
as the week finishes off. Weekend daytime temperatures expected
to rise to their highest points and stay around the 105 degree
mark into the beginning of next week. Breezy conditions are to be
expected. Increasing moisture and convection may spark isolated
and scattered storms in parts of New Mexico for Wednesday and
Thursday evenings.

&&

.DISCUSSION...
.SHORT TERM...
Satellite currently shows an outflow pushing through the area with
the boundary along the Rio Grande early this afternoon. Observations
show surface dew points in the mid 50s behind the boundary. Easterly
winds and surface moisture will continue to push through the area
this evening. Scattered thunderstorms are are currently forming over
the northern higher terrain (Gila Region and Sacramento Mtns). These
storms will continue to grow, as temperatures rise to 5 to 10
degrees above normal this afternoon (heat supported by ~35C 850 mbs
temperatures). An upper level high pressure continues to sit over
the area, with light south and west winds aloft. Directional shear
is present this afternoon, which could help storms organize and
strengthen. High surface dew point depressions, combined with a
fairly dry mid to upper level will make for damaging winds with
these storms and minor hail where it can form. As storms from the
mountains begin to die, outflows will rush through the lower
elevations this evening and later tonight, keeping thunderstorm
chances for the lower elevations around through midnight.

The atmosphere should begin to stabilize after midnight, as east
winds start to nocturnally surge. Gusty winds will be seen on the
west slopes of the Franklins and Organs, as well as the plateau of
southern Otero and Hudspeth counties. This push will surge 0.7-0.9
inches of PW all the way past the AZ/NM border tonight.

East winds will start to weaken around sunrise Thursday. The ridge
of high pressure aloft remains in place, so the influx of moisture
will have no force to push it out of the area. This means a repeat
of thunderstorm activity for Thursday afternoon as well. High
temperatures will be a few degrees cooler, but still around 5
degrees above normal. Convective temperatures will easily be reached
in the mountains. The environment remains similar, with slightly
more chances for precipitation to reach the ground. Outflow
boundaries will engulf the lower elevations in the late afternoon
and evening hours, creating gusty and dusty conditions.

&&

.LONG TERM...
Thursday evening looks to be quite active, relatively speaking,
across the Borderland. Models suggesting outflow boundaries may
linger across the area within a weakly unstable atmosphere (across
the lowlands). The HRRR paints a particularly active picture as
far as thunderstorm coverage goes. These scattered storms should
not be particularly strong, but lightning and brief gusty winds
will be possible. Thereafter, high pressure dominates Friday
through the weekend with temperatures approaching and likely
eclipsing the mid 100s across the lowlands. A heat advisory will
likely be needed this weekend. Additionally, remaining modest
moisture/instability will continue the threat for isolated
thunderstorms, mainly across the higher terrain.

Into the early portions of next week, high pressure will shift
east as energy aloft moves into the Rockies. Consequently, west
and southwest winds will increase into the breezy to mildly breezy
category, with a likely break in much of the thunderstorm
activity. However, there are hints of moisture moving both west and
north around the west periphery of the high pressure, focusing on
the Continental Divide. As a result, shower and thunderstorm
activity during the middle to potentially later portions of next
week will be possible, particularly west of the Rio Grande, but
this will be monitored. Ensemble guidance suggests the highest
PWAT airmass will focus into AZ, but we'll have to see how much of
that deliciously moist airmass we can obtain in western NM. Given
moisture increases with southeast winds mid to late week,
temperatures should decrease by a few degrees, from perhaps the
low to mid 100s to around 100, or the upper 90s.

&&

.AVIATION...18Z TAF CYCLE
NE push have veered winds to 050-110 for KTCS. Westerly winds AOB
15kts for KELP/KDMN/KLRU with gusts up to 25 will continue
through 00Z. Afternoon mountain convection will fill skies in the
afternoon with cigs SCT080-100 and BKN200. There is a chance for
VCTS for all sites after 22Z, but it depends on where storms
develop through the day. As of now KTCS has the best chance for
seeing VCTS/SH. Outflows from storms could bring BLDU and gusty
winds to impacted terminals. Winds will shift NE/E for all
terminals after 00Z. Gusty winds are possible during its passage,
especially over far west TX.

&&

.FIRE WEATHER...
East winds will push more moisture into the region today,
creating scattered afternoon thunderstorm chances for most of the
area. Higher terrain areas east of the Rio Grande valley will see
the best chances for the strongest thunderstorms and wetting rains
at the surface today and tomorrow afternoon. Thunderstorms will
also build over the higher terrain of the Gila Region, but will
have a harder time saturating the column. This means dry lightning
threats, and gusty outflow winds will be seen with storms that do
form west of the Rio Grande Valley. Outflow winds will rush
through the lowlands this evening and tonight, until finally the
atmosphere will stabilize after midnight. Moderately gusty east
winds will surge west after midnight, with the strongest winds on
the west slopes of the Franklins and Organs, as well as the
plateau of southern Otero and Hudspeth counties. Winds will
diminish around sunrise, with another round of thunderstorm
chances Thursday and Friday afternoon.

Temperatures will remain hot through early next week, with high
temperatures reaching to 5 to 10 degrees above normal. The moisture
will hang around through early next week under a ridge of high
pressure, keeping overnight recoveries healthy. However, warm
temperatures and high mixing heights in the afternoon will bring min
RH values back down to below 15% almost every day.

Critical fire weather conditions could return early next week, as
models hint at the next upper level trough dipping down to the
southwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 74 101  73 103 /  10  10  10   0
Sierra Blanca           68  94  69  97 /  20   0   0   0
Las Cruces              69 100  70 103 /  10  10  10   0
Alamogordo              65  98  67 101 /  20  20  10   0
Cloudcroft              50  75  54  78 /  30  60  20  20
Truth or Consequences   69  97  70 101 /  10  20  20   0
Silver City             66  91  67  95 /   0  30  20   0
Deming                  67  99  66 103 /   0  10  10   0
Lordsburg               68  98  67 101 /   0  10  20   0
West El Paso Metro      73 100  74 103 /  10  10  20   0
Dell City               63  98  66 101 /  20   0   0   0
Fort Hancock            69 102  69 104 /  20   0  10   0
Loma Linda              68  93  69  96 /  20  10  10   0
Fabens                  71 102  70 103 /  10  10  10   0
Santa Teresa            69  99  69 101 /  10  10  20   0
White Sands HQ          74  98  75 101 /  10  20  20   0
Jornada Range           67  97  68 101 /  20  20  20   0
Hatch                   68  98  69 102 /  10  20  10   0
Columbus                71  99  70 102 /  10  10  10   0
Orogrande               69  99  69 101 /  10  10  10   0
Mayhill                 54  84  58  88 /  30  50  10  10
Mescalero               53  85  57  89 /  30  50  20  10
Timberon                56  83  58  86 /  20  40  10  10
Winston                 59  91  61  95 /  20  40  20   0
Hillsboro               66  94  69  98 /  10  30  20   0
Spaceport               66  96  67 101 /  20  20  20   0
Lake Roberts            59  92  59  96 /  10  40  10  10
Hurley                  62  96  63  99 /   0  20  20   0
Cliff                   53 101  54 104 /   0  20  10   0
Mule Creek              63  93  64  97 /   0  30   0   0
Faywood                 64  94  66  98 /  10  20  10   0
Animas                  67  99  65 101 /  10  20  10   0
Hachita                 66  97  66 101 /  10  20  10   0
Antelope Wells          67  96  65  99 /  20  30  20   0
Cloverdale              66  93  65  95 /  20  30  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

31-Dhuyvetter/35-DeLizio/31
Hazardous weather outlook, Jun 8, 10:43 AM MST, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1143 AM MDT Wed Jun 8 2022

NMZ401-404>407-409>413-TXZ418-419-091745-
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
1143 AM MDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Hot temperatures in the afternoon, with the potential for gust
winds and blowing dust as outflows race across the low lands this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Temperatures a bit lower Wednesday through Friday then dangerous
heat developing Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation not needed.

NMZ402-403-408-414>417-TXZ420>424-091745-
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1143 AM MDT Wed Jun 8 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms over the mountains and Hudspeth County this
afternoon, with gusty winds and small hail being the main hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated thunderstorms over the mountains and Hudspeth County
Thursday. Temperatures a bit lower Wednesday through Friday then
dangerous heat developing Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Please contact the office if you witness wind damage or hail.

In the hours before

Special weather statement, Jun 8, 2:31 PM MST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service El Paso TX
331 PM MDT Wed Jun 8 2022

TXZ420-423-082215-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
331 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northwestern
Hudspeth County through 415 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles southwest of Cornudas, moving northwest at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Hudspeth County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3159 10562 3144 10585 3151 10597 3165 10598
      3177 10573
TIME...MOT...LOC 2131Z 144DEG 6KT 3161 10574

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 3:34 PM MST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service El Paso TX
434 PM MDT Wed Jun 8 2022

NMZ408-409-082315-
Eastern Black Range Foothills NM-Sierra County Lakes NM-
434 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of north central Sierra
County through 515 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles north of City of Elephant Butte, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuchillo, Truth or Consequences, City of Elephant Butte, Rock House,
North Monticello Point, Alamosa Canyon, Williamsburg, Elephant Butte
Lake, Lost Canyon, Ash Canyon, Rock Canyon, Hot Springs Landing,
Lakeshore Highlands and South Monticello Campground.

This includes Interstate 25 in New Mexico between mile markers 70
and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Elephant Butte Reservoir, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3348 10674 3324 10687 3309 10727 3327 10743
      3348 10728
TIME...MOT...LOC 2233Z 304DEG 11KT 3328 10721

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 3:49 PM MST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service El Paso TX
449 PM MDT Wed Jun 8 2022

TXZ419-420-082315-
Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
449 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm over
Far East El Paso, moving north at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
East El Paso, Far East El Paso, Homestead Meadows, Fort Bliss
Northeast, Montana Vista and Biggs Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3178 10612 3172 10632 3188 10639 3194 10628
      3190 10614
TIME...MOT...LOC 2249Z 165DEG 6KT 3181 10623

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 4:16 PM MST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service El Paso TX
516 PM MDT Wed Jun 8 2022

NMZ411-413-TXZ418-419-082345-
Southern Tularosa Basin NM-
Southern Dona Ana County/Mesilla Valley NM-
Eastern/Central El Paso County TX-Western El Paso County TX-
516 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern Dona
Ana and northwestern El Paso Counties through 545 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm over
Northeast El Paso, moving north at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northeast El Paso, Chaparral, Anthony Gap, Biggs Field, Fort Bliss
Northeast and Franklin Mountains State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3186 10635 3183 10648 3204 10655 3204 10638
      3200 10638
TIME...MOT...LOC 2316Z 163DEG 5KT 3192 10643

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 4:46 PM MST, 40 minutes before
Special Weather Statement
National Weather Service El Paso TX
546 PM MDT Wed Jun 8 2022

NMZ411-413-090015-
Southern Tularosa Basin NM-
Southern Dona Ana County/Mesilla Valley NM-
546 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern Dona
Ana and northwestern El Paso Counties through 615 PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chaparral, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chaparral, Anthony Gap and High Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3224 10638 3200 10638 3200 10656 3220 10664
TIME...MOT...LOC 2345Z 170DEG 13KT 3202 10644

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DENNHARDT
Special weather statement, Jun 8, 5:17 PM MST, 9 minutes before
Special Weather Statement
National Weather Service El Paso TX
617 PM MDT Wed Jun 8 2022

NMZ409-412-090100-
Central Tularosa Basin NM-Sierra County Lakes NM-
617 PM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northeastern Sierra
County through 700 PM MDT...

At 617 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Northrup Landing. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salinas Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3312 10639 3306 10663 3329 10675 3336 10639
TIME...MOT...LOC 0017Z 160DEG 4KT 3317 10648

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DENNHARDT

The radar

The Holloman AFB radar (KHDX), 108 km away, was scanning. The volume nearest the first event began at 00:25 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Sierra

When
June 8, 5:26 PM MST
Where
Sierra County, 0.27 mi N of (Tcs)truth/Consqnces
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
33.234, -107.269

The KTCS ASOS reported a peak gust of 62 mph.

Hail, Dona Ana

When
June 8, 5:30 PM MST
Where
Dona Ana County, 1.02 mi E of White Sands
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.382, -106.483

Hail, Dona Ana

When
June 8, 5:30 PM MST
Where
Dona Ana County, 0.66 mi E of White Sands
Measured
1 in hail
Reported by
Public
Coordinates
32.381, -106.489

Thunderstorm Wind, Otero

When
June 8, 5:30 PM MST
Where
Otero County, 18.62 mi SW of Three Rivers
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
33.161, -106.330

Reported at the ABCI Mesonet station on the White Sands Missile Range.

Thunderstorm Wind, Dona Ana

When
June 8, 5:45 PM MST
Where
Dona Ana County, 2.71 mi NE of Organ
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
32.449, -106.569

Reported at San Augustin Pass Mesonet site.

Thunderstorm Wind, Otero

When
June 8, 5:45 PM MST
Where
Otero County, 19.99 mi W of Tularosa
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
33.120, -106.360

Recorded at the Salt Creek Mesonet site on the White Sands Missile Range.

Thunderstorm Wind, Otero

When
June 8, 6:00 PM MST
Where
Otero County, 9.33 mi W of Tularosa
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
33.071, -106.181

Reported at Tula Mesonet site on the White Sands Missile Range.

Thunderstorm Wind, Otero

When
June 8, 6:25 PM MST
Where
Otero County, 1.04 mi ENE of (Hmn)holoman Afb Alm
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
32.854, -106.083

Recorded at the Holloman Air Force Base AWOS.

Thunderstorm Wind, Otero

When
June 8, 7:00 PM MST
Where
Otero County, 19.24 mi W of Orogrande
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
32.409, -106.407

Reported by LC-32 Mesonet site on the White Sands Missile Range.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2022Every state in 2022This day in weather historyWarnings in New Mexico, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1038013, 1038012, 1038014, 1038016, 1038015, 1038018, 1038017, 1038019, 1038020.